# SDR MALA090136

- Difficulty date: October 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 26,880 hours, 29,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE-PATH LIGHTS BY SEATS 4A, 5A, AND 6A PEELING OFF AND WIRES PULLED OUT.  REPLACED ESCAPE-PATH LIGHT.
